Case ReportTiclopidine-Induced LupusBraun-Moscovici, Yolanda; Schapira, Daniel; Balbir-Gurman, Alexandra; Sevilia, Ronit; Nahir, A. MenachemAuthor Information Department of Rheumatology, Rambam Medical Center, The Bruce Rappaport Faculty of Medicine, Technion-Israel Institute of Technology (YB-M, DS, AB-G,AMN); and the HMO (Kupat holim Clalit), Primary Care Clinic (RS), Haifa, Israel. Address correspondence to: A. Menahem Nahir, MD, PhD, Department of Rheumatology, Rambam Medical Center, P.O. Box 9602, Haifa 31096, Israel. Fax: 972-4-8542985. E-mail: email@example.com. JCR: Journal of Clinical Rheumatology: April 2001 - Volume 7 - Issue 2 - p 102-105 Buy Abstract Ticlopidine is a widely used drug for prevention of stroke and other serious vascular events with a multitude of possible side effects. An increasing number of drugs are being recognized as the triggering agents of drug-induced lupus. We describe three patients in whom the etiologic connection between ticlopidine and lupus was supported by the appearance of lupus-like features (fever, rash, arthritis, renal involvement, positive antinuclear and antihistone antibodies), shortly after drug initiation, and their gradual resolution after its discontinuation. If suggested by clinical or/and laboratory findings (fever of unknown cause, musculoskeletal involvement, hematologic abnormalities), the possibility of ticlopidine-induced lupus should be taken into consideration and appropriate investigations should be performed. Patients should resolve slowly but completely after withdrawal of ticlopidine. © 2001 Lippincott Williams & Wilkins, Inc.